Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A maximum time approach to the computation of robust domains of attraction

Title data

Falcone, M. ; Grüne, Lars ; Wirth, F.:
A maximum time approach to the computation of robust domains of attraction.
In: Fiedler, Bernold ; Gröger, Konrad ; Sprekels, Jürgen (ed.): International Conference on Differential Equations : Berlin, Germany, 1 - 7 August 1999. Volume 1. - Singapore : World Scientific , 2000 . - pp. 844-849
ISBN 9810243596

Related URLs

Abstract in another language

We present an optimal control based algorithm for the computation of robust domains of attraction for perturbed systems. We give a sufficient condition for the continuity of the optimal value function and a characterization by Hamilton-Jacobi equations. A numerical scheme is presented and illustrated by an example.

Further data

Item Type: Article in a book
Refereed: Yes
Keywords: numerical example; dynamical systems; stability; optimal control; algorithm; domains of attraction; Hamilton-Jacobi equations
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 22 Feb 2021 07:35
Last Modified: 07 May 2021 06:38
URI: https://eref.uni-bayreuth.de/id/eprint/63249